Alert archive / Tennessee / River Flood Advisories in 2014
River Flood Advisory 2, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Feb 4, 2014, 6:00 PM CST for Hickman County, Tennessee. It was in force for 69 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2014, 6:00 PM CST (00:00 UTC)
- Expired
- Feb 7, 2014, 2:46 PM CST
- In force
- 69 hr
- Issued by
- NWS Nashville, TN
County Hickman County, TN
The radar
The Nashville radar (KOHX), 96 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Duck River at Centerville (CNVT1). The gauge peaked at 23.27 ft at Feb 5, 2014, 5:00 PM CST.
- Action stage
- 17 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03601990, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
185 WGUS84 KOHX 050000 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 600 PM CST TUE FEB 4 2014 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD ADVISORY FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY .MODERATE TO POCKETS OF HEAVY RAIN FROM TODAY...AND ADDITIONAL EXPECTED RAINFALL TONIGHT WILL PUSH THE DUCK RIVER AT CENTERVILLE ABOVE ACTION STAGE ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC081-051200- /O.NEW.KOHX.FL.Y.0002.140205T0000Z-140206T1144Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 600 PM CST TUE FEB 4 2014 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD ADVISORY FOR THE DUCK RIVER AT CENTERVILLE * AT 05PM TUESDAY THE STAGE WAS 12.0 FEET AND RISING. * FLOOD STAGE IS 22.0 FEET. * ACTION STAGE IS 17.0 FEET. * THE RIVER WILL CONTINUE TO RISE TO NEAR 18.5 FEET BY THURSDAY EARLY AFTERNOON. * AT 17.0 FEET...WATER BEGINS TO OVERFLOW THE BANKS.
6 follow-up statements
924 WGUS84 KOHX 050950 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 350 AM CST WED FEB 5 2014 ...THE FLOOD ADVISORY CONTINUES FOR THE DUCK RIVER... DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY . RAINFALL FROM TUESDAY AND TUESDAY NIGHT HAS CAUSED THE DUCK RIVER TO RISE ABOVE ACTION STAGE. THE RIVER WILL CONTINUE TO SLOWLY RISE THROUGH THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC081-052150- /O.EXT.KOHX.FL.Y.0002.000000T0000Z-140207T0000Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 350 AM CST WED FEB 5 2014 THE FLOOD ADVISORY IS EXTENDED FOR THE DUCK RIVER AT CENTERVILLE * UNTIL THURSDAY EVENING. * AT 3 AM WEDNESDAY THE STAGE WAS 16.6 FEET. * FLOOD STAGE IS 22.0 FEET. * THE RIVER WILL CONTINUE TO RISE TO NEAR 18.5 FEET BY TOMORROW EARLY AFTERNOON. * AT 17.0 FEET...WATER BEGINS TO OVERFLOW THE BANKS. $$
880 WGUS84 KOHX 051247 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 647 AM CST WED FEB 5 2014 ...THE FLOOD ADVISORY CONTINUES FOR THE DUCK RIVER... DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY . RUNOFF FROM TUESDAY EVENING RAINFALL HAS CAUSED WATER LEVELS ON THE DUCK RIVER TO RISE. THE RIVER LEVEL AT CENTERVILLE WILL REMAIN ABOVE ACTION STAGE FOR SEVERAL DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC081-060047- /O.EXT.KOHX.FL.Y.0002.000000T0000Z-140208T1230Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 647 AM CST WED FEB 5 2014 THE FLOOD ADVISORY IS EXTENDED FOR THE DUCK RIVER AT CENTERVILLE * UNTIL SATURDAY MORNING. * AT 6 AM WEDNESDAY THE STAGE WAS 18.7 FEET. * FLOOD STAGE IS 22.0 FEET. * THE RIVER WILL CONTINUE TO RISE TO NEAR 21.5 FEET BY TOMORROW MORNING. * AT 22.0 FEET...FLOOD WATERS WILL COVER THE FLOOD PLAIN ALONG THE RIVER. SEVERAL ROADS NEAR THE RIVER WILL BE PARTIALLY COVERED. IN CENTERVILLE... HICKMAN SPRINGS ROAD AND DEFEATED CREEK ROAD WILL BE AFFECTED. LEATHERWOOD ROAD BETWEEN SHADY GROVE AND PRIMM SPRINGS NEAR TOTTYS BEND WILL ALSO BE AFFECTED. * AT 17.0 FEET...WATER BEGINS TO OVERFLOW THE BANKS. $$
936 WGUS84 KOHX 061218 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 618 AM CST THU FEB 6 2014 ...THE FLOOD ADVISORY CONTINUES FOR THE DUCK RIVER... DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY . THE RIVER HAS FALLEN BELOW FLOOD STAGE...BUT WILL REMAIN ABOVE ACTION STAGE FOR A COUPLE OF DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC081-070018- /O.CON.KOHX.FL.Y.0002.000000T0000Z-140208T1230Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 618 AM CST THU FEB 6 2014 THE FLOOD ADVISORY CONTINUES FOR THE DUCK RIVER AT CENTERVILLE * UNTIL SATURDAY MORNING. * AT 6 AM THURSDAY THE STAGE WAS 21.6 FEET. * FLOOD STAGE IS 22.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO NEAR 18.5 FEET BY TOMORROW MORNING. * AT 22.0 FEET...FLOOD WATERS WILL COVER THE FLOOD PLAIN ALONG THE RIVER. SEVERAL ROADS NEAR THE RIVER WILL BE PARTIALLY COVERED. IN CENTERVILLE... HICKMAN SPRINGS ROAD AND DEFEATED CREEK ROAD WILL BE AFFECTED. LEATHERWOOD ROAD BETWEEN SHADY GROVE AND PRIMM SPRINGS NEAR TOTTYS BEND WILL ALSO BE AFFECTED. * AT 17.0 FEET...WATER BEGINS TO OVERFLOW THE BANKS. $$
080 WGUS84 KOHX 070137 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 737 PM CST THU FEB 6 2014 ...THE FLOOD ADVISORY CONTINUES FOR THE DUCK RIVER... DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY .THE RIVER HAS FALLEN BELOW FLOOD STAGE...BUT WILL REMAIN ABOVE ACTION STAGE THROUGH LATE MORNING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC081-071337- /O.CON.KOHX.FL.Y.0002.000000T0000Z-140208T0000Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 737 PM CST THU FEB 6 2014 THE FLOOD ADVISORY CONTINUES FOR THE DUCK RIVER AT CENTERVILLE * UNTIL FRIDAY EVENING. * AT 07PM THURSDAY THE STAGE WAS 19.7 FEET...AND FALLING * FLOOD STAGE IS 22.0 FEET. * ACTION STAGE IS 17.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO NEAR 13.4 FEET BY SATURDAY MORNING. * AT 17.0 FEET...WATER BEGINS TO OVERFLOW THE BANKS. $$
194 WGUS84 KOHX 071003 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 403 AM CST FRI FEB 7 2014 ...THE FLOOD ADVISORY CONTINUES FOR THE DUCK RIVER... DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY . THE DUCK RIVER AT CENTERVILLE WILL CONTINUE TO FALL TODAY...BUT WILL REMAIN ABOVE ACTION STAGE THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC081-072203- /O.CON.KOHX.FL.Y.0002.000000T0000Z-140208T0000Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 403 AM CST FRI FEB 7 2014 THE FLOOD ADVISORY CONTINUES FOR THE DUCK RIVER AT CENTERVILLE * UNTIL THIS EVENING. * AT 3 AM FRIDAY THE STAGE WAS 18.8 FEET. * FLOOD STAGE IS 22.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO NEAR 13.4 FEET BY TOMORROW MORNING. * AT 17.0 FEET...WATER BEGINS TO OVERFLOW THE BANKS. $$
951 WGUS84 KOHX 072046 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 246 PM CST FRI FEB 7 2014 ...THE FLOOD ADVISORY IS CANCELLED FOR THE DUCK RIVER... DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY .THE DUCK RIVER AT CENTERVILLE HAS FALLEN BELOW ACTION STAGE. THE RIVER WILL CONTINUE TO FALL TONIGHT. THIS IS THE LAST STATEMENT UNTIL THE RIVER RISES TO ACTION STAGE AGAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC081-072116- /O.CAN.KOHX.FL.Y.0002.000000T0000Z-140207T2046Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 246 PM CST FRI FEB 7 2014 THE FLOOD ADVISORY IS CANCELLED FOR THE DUCK RIVER AT CENTERVILLE * AT 02PM FRIDAY THE STAGE WAS 16.1 FEET...AND FALLING. * FLOOD STAGE IS 22.0 FEET. * ACTION STAGE IS 17.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO NEAR 13.4 FEET BY TOMORROW MORNING. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Feb 4, 4:17 PM CST, 1 hour 43 minutes earlier.
Area forecast discussion, Feb 4, 4:17 PM CST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 417 PM CST TUE FEB 4 2014 ...ICE STORM IN PROGRESS ACROSS FAR NORTHWEST MIDDLE TENNESSEE... .SHORT TERM... VERY DIFFICULT FORECAST SITUATION HAS UNFOLDED TODAY WITH UNEXPECTED FREEZING RAIN CAUSING SIGNIFICANT ICE ACCUMULATIONS ACROSS FAR NORTHWEST MIDDLE TENNESSEE...RESULTING IN A WINTER STORM WARNING FOR STEWART COUNTY AND A WINTER WEATHER ADVISORY FOR BENTON/HOUSTON/MONTGOMERY COUNTIES. DESPITE ALL MODELS SHOWING TEMPERATURES RISING WELL ABOVE FREEZING TODAY...TEMPERATURES HAVE REMAINED NEAR OR BELOW FREEZING ALONG AND NORTH OF A CAMDEN TO CLARKSVILLE LINE ALL DAY LONG. THIS HAS BEEN APPARENTLY DUE TO AN INVERTED SURFACE TROUGH IN PLACE ACROSS THE CENTER OF THE MID STATE PER LAPS ANALYSIS...WHICH HAS CREATED CONTINUOUS CAA IN THE NORTHWEST BUT STRONG WAA IN THE EAST WHERE TEMPS ARE NOW IN THE 40S AND 50S. WITH MODEL GUIDANCE OF LITTLE USE...HAVE BASED THE TONIGHT/TOMORROW PERIOD FORECAST HEAVILY OFF CURRENT CONDITIONS AND RADAR IMAGERY UPSTREAM. WITH NORTHWEST MID TN REMAINING ON THE WEST SIDE OF THE INVERTED SURFACE TROUGH...APPEARS TEMPERATURES WILL REMAIN NEAR FREEZING THE REST OF THE DAY AND THUS MODERATE TO OCCASIONALLY HEAVY FREEZING RAIN WILL CONTINUE THROUGH AROUND MIDNIGHT. LATEST REPORTS INDICATE AROUND ONE THIRD OF AN INCH OF ICE HAS ACCUMULATED IN STEWART COUNTY...AND TOTAL AMOUNTS OF ONE HALF INCH OF ICE ACCUM OR LOCALLY HIGHER WILL BE POSSIBLE. THESE AMOUNTS COULD RESULT IN SIGNIFICANT TREE AND POWER LINE DAMAGE ALONG WITH ICY BRIDGES AND OVERPASSES. AROUND ONE QUARTER INCH OF ICE ACCUM IS EXPECTED IN THE ADVISORY AREA WITH CORRESPONDINGLY LESSER IMPACTS. FOR THE REST OF THE CWA...EXPECT MODERATE TO OCCASIONALLY HEAVY RAIN TO OVERSPREAD THE ENTIRE CWA THE REST OF TODAY AS STRONG MOISTURE PLUME CONTINUES OFF THE GULF OF MEXICO. A FEW LIGHTNING STRIKES ARE ALSO EXPECTED THROUGH THIS EVENING MAINLY OVER CENTRAL/EASTERN ZONES AS K INDEX VALUES RISE INTO THE MID TO UPPER 30S DUE TO WEAK ELEVATED INSTABILITY. COLD FRONT PASSAGE LATE TONIGHT WILL SWEEP BULK OF RAIN OUT OF THE CWA...BUT CAA IN ITS WAKE WILL RESULT IN A GRADUAL TRANSITION TO FREEZING DRIZZLE AND EVEN SOME LIGHT SNOW SHOWERS/FLURRIES FROM WEST TO EAST LATE TONIGHT INTO TOMORROW WITH TEMPERATURES GRADUALLY FALLING. SHAMBURGER .LONG TERM... COLDER TEMPERATURES SET IN ON THURSDAY WITH HIGH TEMPERATURES ONLY RISING ABOVE FREEZING IN THE SOUTH AND EAST PORTIONS OF THE MID-STATE. BELOW NORMAL TEMPS AND DRY CONDITIONS CONTINUE UNTIL FRIDAY NIGHT WHEN A CHANCE OF SNOW ENTERS THE FORECAST AND LINGERS THROUGHOUT THE WEEKEND. DAYTIME TEMPS ARE EXPECTED TO RISE ABOVE FREEZING PROVIDING A CHANCE FOR SOME OF THE PRECIP TO CHANGE OVER TO RAIN IN THE AFTERNOON SATURDAY AND SUNDAY. TOO EARLY TO LOOK AT ACCUMULATIONS...QPF LOOKS HIGHEST EAST OF THE I-65 CORRIDOR...WHILE THE COLDEST TEMPERATURES REMAIN IN THE NORTHWEST. THE TROUGH MOVES EAST AS THE WORK WEEK BEGINS...BRINGING WITH IT DRIER WEATHER. PARTLY SUNNY SKIES MAY MAKE AN APPEARANCE ON MONDAY BEFORE THE NEXT SYSTEM APPROACHES AT THE END OF THE FORECAST PERIOD AND CLOUDS MOVE BACK IN WITH AROUND NORMAL TEMPS BY MID WEEK. 11 .SERVICE CHANGE NOTICE... AS A REMINDER...BENTON COUNTY WILL BE TRANSFERRED TO WFO MEMPHIS ON WEDNESDAY MORNING AT 14Z...WITH WFO MEMPHIS TAKING OVER ALL NWS WARNING AND FORECAST RESPONSIBILITY FOR THAT COUNTY. ALL USERS OF OUR PRODUCTS INCLUDING WATCHES AND WARNINGS WILL NEED TO UPDATE THEIR SOFTWARE AND OTHER EQUIPMENT ACCORDINGLY DUE TO THIS CHANGE IN SERVICE. SHAMBURGER && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 32 36 24 27 / 100 20 10 10 CLARKSVILLE 28 31 16 20 / 100 20 10 10 CROSSVILLE 37 41 22 34 / 100 30 10 10 COLUMBIA 34 38 24 31 / 100 10 10 10 LAWRENCEBURG 34 38 24 33 / 100 10 10 10 WAVERLY 29 33 19 22 / 100 10 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 6 AM CST WEDNESDAY FOR TNZ006-022- 023. WINTER STORM WARNING UNTIL 6 AM CST WEDNESDAY FOR TNZ005. && 55/11
Hazardous weather outlook, Feb 4, 4:38 PM CST, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 438 PM CST TUE FEB 4 2014 TNZ007>011-024>034-056>066-075-077>080-093>095-052245- ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HUMPHREYS-DICKSON-CHEATHAM- DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS- PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON- DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- WAYNE-LAWRENCE-GILES- 438 PM CST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. MODERATE TO HEAVY RAIN WILL AFFECT ALL OF MIDDLE TENNESSEE TONIGHT WITH 1 TO 2 INCHES OF RAINFALL ANTICIPATED. MINOR FLOODING OF LOW LYING AREAS AND TYPICAL FLOOD PRONE LOCATIONS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LIGHT SNOW SHOWERS OR FLURRIES ARE POSSIBLE AREAWIDE ON WEDNESDAY. NO SNOW ACCUMULATION IS CURRENTLY EXPECTED. ANOTHER SYSTEM WILL BRING A POSSIBLE MIX OF RAIN AND SNOW ON SATURDAY AND SUNDAY. TNZ005-052245- STEWART- 438 PM CST TUE FEB 4 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM CST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. FREEZING RAIN WILL AFFECT STEWART COUNTY THIS EVENING BEFORE TAPERING OFF TO FREEZING DRIZZLE AFTER MIDNIGHT. UP TO ONE HALF INCH OF ICE ACCUMULATION IS POSSIBLE...WHICH WILL CAUSE SOME TREES AND POWER LINES TO FALL WITH SCATTERED POWER OUTAGES. TRAVEL WILL ALSO BECOME HAZARDOUS DUE TO ICY BRIDGES...OVERPASSES...AND SECONDARY ROADWAYS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LIGHT SNOW SHOWERS OR FLURRIES ARE POSSIBLE AREAWIDE ON WEDNESDAY. NO SNOW ACCUMULATION IS CURRENTLY EXPECTED. ANOTHER SYSTEM WILL BRING A POSSIBLE MIX OF RAIN AND SNOW ON SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. TNZ006-022-023-052245- MONTGOMERY-BENTON-HOUSTON- 438 PM CST TUE FEB 4 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. FREEZING RAIN WILL AFFECT PORTIONS OF BENTON...HOUSTON...AND MONTGOMERY COUNTIES THIS EVENING BEFORE TAPERING OFF TO FREEZING DRIZZLE AFTER MIDNIGHT. UP TO ONE QUARTER INCH OF ICE ACCUMULATION IS POSSIBLE. TRAVEL MAY BECOME DIFFICULT DUE TO PATCHY ICE ON BRIDGES...OVERPASSES...AND SECONDARY ROADWAYS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LIGHT SNOW SHOWERS OR FLURRIES ARE POSSIBLE AREAWIDE ON WEDNESDAY. NO SNOW ACCUMULATION IS CURRENTLY EXPECTED. ANOTHER SYSTEM WILL BRING A POSSIBLE MIX OF RAIN AND SNOW ON SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 55
In the hours before
Special weather statement, Feb 4, 12:05 PM CST, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1205 PM CST TUE FEB 4 2014 TNZ005-006-022>025-042100- STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN... WAVERLY...DICKSON 1205 PM CST TUE FEB 4 2014 ...WINTRY MIX FOR A FEW MORE HOURS IN NORTHWEST MIDDLE TENNESSEE... RAIN HAS OVERSPREAD MUCH OF NORTHWEST MIDDLE TENNESSEE GENERALLY ALONG AND NORTH OF A LINE FROM CAMDEN TO CLARKSVILLE. TEMPERATURES HAVE STRUGGLED TO RISE ABOVE FREEZING IN THAT REGION...AND AS A RESULT A MIX OF RAIN...FREEZING RAIN...AND SLEET HAS BEEN FALLING AT TIMES. THIS WINTRY MIX WILL REMAIN POSSIBLE FOR A FEW MORE HOURS BEFORE TEMPERATURES RISE ABOVE FREEZING THIS AFTERNOON. THEREFORE...SOME MINOR ICE ACCUMULATIONS ON ELEVATED SURFACES SUCH AS TREES ARE POSSIBLE EARLY THIS AFTERNOON. NO TRAVEL ISSUES ARE CURRENTLY EXPECTED AS ROADWAY TEMPERATURES REMAIN ABOVE FREEZING...BUT USE CAUTION IF DRIVING IN CASE OF SOME SLICK SPOTS ON BRIDGES AND OVERPASSES. SHAMBURGER
Local storm report, Feb 4, 2:26 PM CST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
226 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM FREEZING RAIN DOVER 36.48N 87.84W
02/04/2014 E0.25 INCH STEWART TN EMERGENCY MNGR
STEWART COUNTY EMA REPORTS TOTAL ICE ACCUMULATION OF
ONE QUARTER INCH WITH TREES AND POWER LINES SAGGING DUE
TO WEIGHT OF ICE. BRIDGES AND OVERPASSES ALSO BECOMING
ICY.
&&
EVENT NUMBER OHX1400083
SHAMBURGERLocal storm report, Feb 4, 3:02 PM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
302 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM ICE STORM DOVER 36.48N 87.84W
02/04/2014 STEWART TN EMERGENCY MNGR
STEWART COUNTY EMA REPORTS UP TO ONE THIRD INCH OF ICE
ACCUMULATION IN NORTHERN PART OF COUNTY WITH AROUND ONE
QUARTER INCH ELSEWHERE. A FEW REPORTS OF TREES DOWN AND
POWER OUTAGES WITH SIDE STREETS AND GRAVEL ROADS ICY.
&&
EVENT NUMBER OHX1400084
SHAMBURGERLocal storm report, Feb 4, 4:47 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
447 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM ICE STORM DOVER 36.48N 87.84W
02/04/2014 STEWART TN EMERGENCY MNGR
NUMEROUS TREES FALLING ACROSS STEWART COUNTY DUE TO
ICE. ONE TREE FELL THROUGH A VEHICLE ON HIGHWAY 79 WEST
OF DOVER.
&&
EVENT NUMBER OHX1400085
SHAMBURGERLocal storm report, Feb 4, 5:19 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
519 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM FREEZING RAIN DOVER 36.48N 87.84W
02/04/2014 E0.25 INCH STEWART TN EMERGENCY MNGR
STEWART COUNTY EMA REPORTS TOTAL ICE ACCUMULATION OF
ONE QUARTER INCH WITH TREES AND POWER LINES SAGGING DUE
TO WEIGHT OF ICE. BRIDGES AND OVERPASSES ALSO BECOMING
ICY.
0256 PM ICE STORM DOVER 36.48N 87.84W
02/04/2014 STEWART TN EMERGENCY MNGR
STEWART COUNTY EMA REPORTS UP TO ONE THIRD INCH OF ICE
ACCUMULATION IN NORTHERN PART OF COUNTY WITH AROUND ONE
QUARTER INCH ELSEWHERE. A FEW REPORTS OF TREES DOWN AND
POWER OUTAGES WITH SIDE STREETS AND GRAVEL ROADS ICY.
0428 PM ICE STORM DOVER 36.48N 87.84W
02/04/2014 STEWART TN EMERGENCY MNGR
NUMEROUS TREES FALLING ACROSS STEWART COUNTY DUE TO
ICE. ONE TREE FELL THROUGH A VEHICLE ON HIGHWAY 79 WEST
OF DOVER.
&&
EVENT NUMBER OHX1400083 OHX1400084 OHX1400085
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 9:11 PM CST | River Flood Advisory | OHX | Davidson | 5 hr |
| Feb 5, 12:27 AM CST | River Flood Advisory | OHX | Davidson | 4 hr |
| Feb 5, 12:32 AM CST | River Flood Advisory | OHX | Davidson | 4 hr |
| Feb 5, 12:37 AM CST | Areal Flood Advisory | OHX | Williamson | 3 hr |
| Feb 5, 1:40 AM CST | River Flood Advisory | OHX | Hickman | 13 hr |
| Feb 5, 4:00 AM CST | River Flood Advisory | OHX | Cheatham | 107 min |
| Feb 5, 4:09 AM CST | River Flood Advisory | OHX | Montgomery, Robertson | 98 min |
| Feb 5, 4:27 AM CST | River Flood Advisory | OHX | Bedford | 3 hr |
| Feb 5, 4:33 AM CST | River Flood Advisory | OHX | Cheatham | 5 hr |
| Feb 5, 5:07 AM CST | River Flood Advisory | OHX | Davidson, Williamson | 19 hr |
| Feb 5, 5:44 AM CST | River Flood Warning | OHX | Cheatham | 9 hr |
| Feb 5, 5:44 AM CST | River Flood Warning | OHX | Montgomery, Robertson | 27 hr |
| Feb 5, 6:01 AM CST | River Flood Advisory | OHX | Montgomery | 38 hr |
| Feb 5, 6:36 AM CST | River Flood Warning | OHX | Perry | 45 hr |
| Feb 5, 8:26 AM CST | River Flood Advisory | OHX | Lawrence | 12 hr |
| Feb 5, 9:07 AM CST | River Flood Advisory | OHX | Perry, Wayne | 12 hr |
| Feb 5, 9:17 AM CST | River Flood Advisory | OHX | Giles | 18 hr |
| Feb 5, 9:22 AM CST | River Flood Warning | OHX | Hickman | 21 hr |
Nearby
River Flood Advisories in Tennessee, 2014Every river flood advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.